Irrationalität und Transzendenz gewisser Reihen.

Peter Bundschuh

Mathematica Scandinavica (1971)

  • Volume: 28, page 226-232
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Bundschuh, Peter. "Irrationalität und Transzendenz gewisser Reihen.." Mathematica Scandinavica 28 (1971): 226-232. <>.

author = {Bundschuh, Peter},
journal = {Mathematica Scandinavica},
pages = {226-232},
title = {Irrationalität und Transzendenz gewisser Reihen.},
url = {},
volume = {28},
year = {1971},

AU - Bundschuh, Peter
TI - Irrationalität und Transzendenz gewisser Reihen.
JO - Mathematica Scandinavica
PY - 1971
VL - 28
SP - 226
EP - 232
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.